# SDR ARWA20060301

- Difficulty date: March 8, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- Aircraft time: 85,028 hours, 30,906 cycles
- Engine: Ge CF66D
- Engine time: 66,113 hours, 26,038 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 9229M76P01
- Part serial: 11713
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB FIRST OFFICER NOTICE OIL QUANTITY AND OIL PRESSURE DROP TO ZERO; FOLLOWED BY OIL PRESSURE LIGHT.  SHUTDOWN ENGINE NR 2 IN ACCORDANCE WITH ABNORMAL PROCEDURES AND DUMPED 6 MINUTES OF FUEL, DECLARED EMERGENCY LANDING AND LANDED IN MHLM WITH OTHER ABNORMALITIES; N2 18.5%; OIL PRESSURE 0 [ZERO]; OIL QUANTITY 0 [ZERO]; OIL TEMPERATURE 95 DEGREES CELCIUS; OVERWEIGHT LANDING; AFTER DUMPING FUEL, RIGHT FUEL DUMP VALVE OPEN, LIGHT REMAINED ON AND RIGHT FUEL DUMP VALVE CONTROL AND C/B POPS OUT, UNABLE TO RESET.  REMOVED AND REPLACED NR  2 ENGINE LUBE OIL PUMP IN ACCORDANCE WITH M/M 79-20-04; NO LEAKS NOTED, OPERATIONAL CHECK NORMAL ON ENGINE RUN IN ACCORDANCE WITH M/M 71-00-00.
